# SDR SWIA202163105

- Difficulty date: December 16, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,080 hours, 38,887 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Failed
- Stage of operation: UK
- How discovered: O
- Nature of condition: M, R
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE FAIL (N1 /N2 DROP) APPROXIMATELY 600 AGL, HIGH ITT, LOUD LOW FREQUENCY VIBRATION.  FO SIDE PFD AND MFD MULTIPLE DROP OFFS STOPPED AFTER INFLIGHT SHUTDOWN.  NORMAL SINGLE ENGINE LANDING.   (FILED CLOSED - FLIGHT 5092)     PLEASE REFERENCE AML 806879THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 24053839 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED THE R/H ENGINE ASSEMBLY IN REFERENCE TO THE CRJ-200 AMM 71-00-00 AND TASK CARD 71-900-1000-SKY. OPERATINAL CHECK AND LEAK CHECK OF THE R/H ENGINE IS PHENOMENAL AT THIS TIME.  / CALIBRATED TOOLING / TORQUE WRENCH-#937-832-3322 S/N-#03051000087 DUE-10/22 / TORQUE WRENCH-#937-832-3322 S/N-#1206100093 DUE-10/22 / TORQUE WRENCH-#937-832-3322 S/N-#52004B DUE-06/22 / DYNOMETER-#937-832-3322 S/N-#E 23462 DUE-03/22"
